Ueber Zahlengruppen in algebraischen Körpern

H. Weber

Mathematische Annalen (1897)

  • Volume: 49, page 83-100
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Weber, H.. "Ueber Zahlengruppen in algebraischen Körpern." Mathematische Annalen 49 (1897): 83-100. <http://eudml.org/doc/157841>.

author = {Weber, H.},
journal = {Mathematische Annalen},
pages = {83-100},
title = {Ueber Zahlengruppen in algebraischen Körpern},
url = {http://eudml.org/doc/157841},
volume = {49},
year = {1897},

AU - Weber, H.
TI - Ueber Zahlengruppen in algebraischen Körpern
JO - Mathematische Annalen
PY - 1897
VL - 49
SP - 83
EP - 100
UR - http://eudml.org/doc/157841
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.